# SDR 03FDEA01190

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- O/B FLAP (WING SIDE) I/B HINGE I/B AND O/B ACTUATOR ATTACHMENT HOLES CORRODED.  LEFT WING- O/B FLAP (WING SIDE) I/B HINGE I/B AND O/B ACTUATOR ATTACHMENT HOLES REPAIRED AS PER FEDEX EA 1-5750-69406, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES- LEFT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
